# SDR UPS97823705

- Difficulty date: June 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 1690
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, STRINGER CRACKED FS 1690 S 28L.  REMOVED, FABRICATED AND INSTALLED REPLACEMENT STRINGER FROM FS 1670 TO 1690 IAW SRM 53-2-2 FIG 10.
